Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am a 14 year old boy who has been suffering from acne since the age of 11.

At first, it was a few pimples here and there. Now, it's full blown cystic acne. My doctor finally prescribed me Isotretinoin. Therefore, I am on Day 2 of Accutane. I plan on completing my course, but I am worried about what will happen to me after I finish it. I hear about many long-term effects that men have to deal with (ED, Low Libido, Etc) and I want to know if there is a way around it.

Anyone else been off accutane for we while? And know what might happen to me and how to fix it?

I don't want to get rid of my problem (acne) and then have new ones happen (depression, ED, etc)

Link to comment
Share on other sites

Accutane side effects are a roll of the die. You may get it, you may not, it just depends on how your body responds. 14 is really young to be taking it so i assume your acne is severe. If you contnue with treatment, eat right, exercise and treat your body like a temple.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×